# SDR UPS96820404

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 70-80
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, TEAR IN SIDE OF FUSELAGE FWD OF PIT 31 STA 70 TO 80.  REPAIRED PER SRM 53-1-2, E0 DC8-5310-8335 AND EO DC8-5310-8335A.
